Jump to content

Any New Ideas Out there going to Dr. Tuesday....


kare
 Share

Recommended Posts

I have tried florinef- years ago took for several months. Gained 15 pds with it but eventually stopped cause didn't notice any lessoning in fatigue- my main complaint. (oh and brain fog)... But now thinking, well maybe it would have helped if I would have increased salt and potassium- didn't know about that part.

Have tried mididrone which gave me amazing 3 weeks of energy, but then stopped helping only made BL pressure go to dangerous levels- like 180/130...... Myabe it would help again,,, My daugther is getting ready to graduate and I am thinkin I would like to have family over, but things are so neglected around here and how could I get energy to makefood, orgainze party etc... but couple weeks of energy would do it..

Have taken concerta 10 mg before and it helps slightly for awhile but then sleep gets really bad and I feel wired.

Have only tried beta blockers for couple weeks one time- I was sooooo exhausted so quit- but does side effects get better and after time I would actually find more energy on low dose beta.... hmmmmm

I feel bad complaining, because I am not bed, house bound, never faint, never have naseau just irratable bowel and the old famaliar exhaustion, weakness in AM and relentless fatigue. brain fog. My pulse doesn't get very high, usually 115 when standing and resting in 80's....

I do all the Vit, magnesium, bvit each day (but do they really make diff???)

Anyway, headed to Dr teusday, haved been for 2 years and he will let me try whatever I want..... Thinking of asking for klonipin or clonidine or provigil or continuous B C pills or....... betablockerrs or......(whixch one should I take atenonol was one I took long ago....

I got POTS with pregnancy, wonder if different types respond to different meds and different types are caused by different situations... never did any testing so don't know if have too much adrenaline or nerve damage or......

Anyway thanks to who ever has time to read wanderings of tired POTS/MVP/ADHD 'er....

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...